# SDR TRAX200600206

- Difficulty date: May 11, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 11,377 hours, 9,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Air Stair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD 3RD STEP FROM TOP FWD AND AFT SIDE SKIN CRACKED.
